MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM, SHELL, LORDOTIC 25MM, FLAREHAWK 9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM, SHELL, LORDOTIC 25MM, FLAREHAWK 9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number ASY-00029
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).At this time, the patient has not been revised and product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial lumbar interbody fusion procedure.Subsequently, post-operative imaging identified posterior migration of the inner component from the implanted construct approximately four months later.A revision of the implanted components has been scheduled, however, has not occurred at the time of this report.No additional patient consequences were reported.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined that no serious injury occurred as was initially reported as a result of this product complaint.There was no reported surgical delay, death or serious illness or injury associated with this complaint.The initial report was submitted in error and should be voided.
 
Additional Manufacturer Narrative
The following sections were updated: b4, b5, g3, g6, h2, h10.Upon reassessment of the reported event, it was determined that no serious injury occurred as was initially reported as a result of this product complaint.There was no reported surgical delay, death or serious illness or injury associated with this complaint.The initial report was submitted in error and should be voided.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM, SHELL, LORDOTIC 25MM, FLAREHAWK 9
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
MDR Report Key11023116
Report Number3012797630-2020-00005
Device Sequence Number2585984
Product Code MAX
UDI-Device Identifier00818613021264
UDI-Public(01)00818613021264(10)10190009
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K182114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASY-00029
Device Catalogue NumberFHPACT0923H
Device Lot Number10190009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FHPAS20023X, PN CMP-00110, LN 04190098
Patient Age44 YR